MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD 2000 SKULL CLAMP

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD 2000 SKULL CLAMP
Model Number A2000
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the mayfield skull clamp (a2000) was loose and needed to be repaired.It is unknown if there was patient involvement; however, no patient injury or surgical delay has been reported.Upon evaluation, it showed that the device had movement.
 
Additional Manufacturer Narrative
The mayfield skull clamp (a2000) was returned for evaluation: device history record (dhr) - the dhr was reviewed and no anomalies related to the reported failure was observed.Failure analysis - the investigation of the returned device showed that the reported complaint was confirmed from the evaluation.On inspection, it was noted that the hex bushing was worn, and the lock still moves after it is locked down.Worn components replaced with new parts, and general maintenance and cleaning has been performed.Root cause - unit was received in used condition with visible wear to internal components.Root cause is likely due to excessive use over time.No further investigation is required based on risk acceptability and no manufacturing defects were discovered.This will be monitored and trended going forward.

Brand Name
MAYFIELD 2000 SKULL CLAMP
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13120176
Report Number3004608878-2021-00731
Device Sequence Number17357750
Product Code HBL
UDI-Device Identifier10381780253655
UDI-Public10381780253655
Combination Product (Y/N)N
PMA/510(K) Number
K932807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2000
Device Catalogue NumberA2000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date12/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown